# SDR REXA2013071101296

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,164 hours, 9,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A PBE NOT PASSING INSPECTION.  R & R AFT FA PBE IAW AMM 35-31-06.
